Commentarii Mathematici Helvetici


Full-Text PDF (117 KB) | Metadata | Table of Contents | CMH summary
Volume 84, Issue 1, 2009, pp. 213–222
DOI: 10.4171/CMH/159

Published online: 2009-03-31

Zero-in-the-spectrum conjecture on regular covers of compact manifolds

Piotr W. Nowak[1]

(1) Polskiej Akademii Nauk, Warszawa, Poland

We prove the zero-in-the-spectrum conjecture for large, regular covers associated to amenable subgroups of fundamental group of a closed manifold $\mathcal{N}$, provided that π1(\mathcal{N}) is C*-exact.

Keywords: Property A, exact group, zero-in-the-spectrum conjecture

Nowak Piotr: Zero-in-the-spectrum conjecture on regular covers of compact manifolds. Comment. Math. Helv. 84 (2009), 213-222. doi: 10.4171/CMH/159